Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Lynn,

    Nope, I’m not from Canada… Pittsburgh PA. I’ve not had any trouble with
    the Tapazole, but then I’ve only been on it for a little over a month. Funny
    my doctors told me I have one of the worst cases of Graves they’ve ever seen.
    Do you think they tell everyone that? They said my thyroid was producing
    about 4 times normal. I don’t have any numbers, they don’t mean anything to
    me yet.

    What is your dosage? They started me on 30 mg a day, which was too high. They
    think my thyroid stopped producing all together at that dose. Then they took
    me down to 10 mg a day, which I felt was too low. I think all my symptoms
    returned in a week’s time! Now I’m on 20mg/day… we’ll see how this works.

    Why did they wean you off of the tapazole? Isn’t it safe to just keep taking
    it? I think I’d like to avoid the RAI at all costs.

    Did you have any trouble with weight gain while on tapazole? How old are you?
    I’m 27, very active, and about 120 lb and increasing. I hate this! I’m just
    trying to compare my situation with others… hard to do when dealing with a
    disease that no one understands!!

    I love this bboard. Take care!

    -Lisa

    Anonymous
    Post count: 93172

    They took me off Tapazole because I went into remission.
    They figured they would see if I stayed in remission while off the drugs.
    I was on Inderal as well and Ativan to help me sleep.
    I gained about 25 lbs on Tapazole and it is very hard to get off.
    I am 49 years old, work full time, plus cashier and timekeep for our local hockey league.
    We take linedancing once a week plus my hubby has gone back to university
    full time. Needless to say we lead a very active life!!!
    When they took me off the tapazole, my Graves came back with a vengeance.
    I am having RAI tomorow morning. Wish me luck. and I’ll let you know how it goes.
    Lynn

    Anonymous
    Post count: 93172

    Hi I was just reading all the posts I’ve missed I was put on Tapazole for about a year
    I was on 30mg a day I went from hyper to hypo so my Dr. contacted a specialist and
    was told to put me on 20mg Tapazole and .075mg of Synthroid I was on that for 11/2
    yrs. in Sept. of this year the took me off all med. I felt great and my thyroid was staying
    normal About a week before Thanks giving I started noticing I had realy bad headaches
    Every day and no pain relievers would completely get rid of it also less and less sleep
    Shaking then I totally blew up at my husband for forgetting hot dogs for the kids I knew then
    that some thing was wrong.My Dr. said it was my choice I don’t have to do the RAI so I went back
    on my med. 20MG Tapazole and .075MG Synthroid I have been back on it for a week now and feel so
    much better can actually sleep my thyroid was still ok the Dr. said my graves was coming back but the
    good news is the dose between the two med. combined keeps me normal with out the RAI may be you should
    ask your Dr. I too have been avoiding any opperations if it is possible.
    The remission didn’t work for me but it might for you good luck.
    Deanna in Wishon

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.